Scheduling tasks with exponential duration on unrelated parallel machines

TitleScheduling tasks with exponential duration on unrelated parallel machines
Publication TypeJournal Article
Year of Publication2012
AuthorsNouri, Mostafa, and Ghodsi Mohammad
JournalDiscrete Applied Mathematics
Volume160
Pagination2462–2473
URLhttp://dx.doi.org/10.1016/j.dam.2012.06.010
DOI10.1016/j.dam.2012.06.010
 

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.